MathSciNet Relay Station
MathSciNet bibliographic data
MR2266887 (2007h:14042) 14H51 (14C20 14H10)
Osserman, Brian A limit linear series moduli scheme. Ann. Inst. Fourier (Grenoble) 56 (2006), no. 4, 1165–1205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement